Recursive self-tuning control of finite Markov chains

Volume 24 / 1997

Vivek Borkar Applicationes Mathematicae 24 (1997), 169-188 DOI: 10.4064/am-24-2-169-188


A recursive self-tuning control scheme for finite Markov chains is proposed wherein the unknown parameter is estimated by a stochastic approximation scheme for maximizing the log-likelihood function and the control is obtained via a relative value iteration algorithm. The analysis uses the asymptotic o.d.e.s associated with these.


  • Vivek Borkar

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image